# SDR CALA2025082208032

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 96,151 hours, 20,815 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 2328
- Condition: Faulted
- Location: Zone 100
- Part time: 69,296 hours, 18,166 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING OVERHEAT LIGHT ON SWITCH STATUS MSG EQPT CLG FAN, FOUND CB FWD EQUIP COOLING SUPPLY FAN TRIPPED ,PUSHED BRAKER TRIPPED AGAIN .ALTN SWITCH WORKS OK. TRIPPING CB, MULTIPLE SYSTEMS ON C-B AND AN ELECTRICAL ODOR IN FLIGHT DECK UNLOCKED FOR SIGN OFF.  REMOVED AND REPLACED EQUIP. COOLING FAN #1 REF AMM 21-58-06-414-007, SYS OPS CHK GOOD, NO MSGS
